# SDR CALA2025012100001

- Difficulty date: November 21, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N7576
- Make and model: Boeing 737924
- Aircraft serial: 7576
- Aircraft time: 4,717 hours, 1,559 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 144A24104
- Condition: Low Pressure
- Location: Zone 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG TIRE #1, #2 FOUND LOW. SERVICE REQUIRED. NLG TIRE #1, #2 SERVICED IAW AMM12-15-51-780-801.
